MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report concerning a recently purchased battery that showed an unexpected and rapid decrease in its state of health after approximately four months of use.Logfile data documented a decline in state of health from 59.5 percent to 22.2 percent and subsequently to 0 percent within a short period.After calibration, the battery reached only about 30 percent state of health, and a reduced capacity was confirmed.The customer stated that the behaviour was abnormal compared with other batteries of similar production.No health consequences, no impact on ventilation, and no medical intervention were reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: based on the information available, the reported behavior of the battery is shown in the device log files.Battery 2 showed a rapid decrease in its state of health, reaching 0 percent during normal use, which triggered the message that replacement was required.The battery had been in service for approximately four months and the reduced capacity remained reproducible after recalibration.No patient was involved and no harm occurred.It was confirmed that after replacement of the battery the issue was solved.No further information received.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24602850
Report Number3001421318-2026-00131
Device Sequence Number8569108
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)211119(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown